# SDR GLBA2014071400420

- Difficulty date: July 13, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- Aircraft time: 43,135 hours, 50,809 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 50060285
- Part serial: 1908
- Condition: Failed
- Location: Mlg
- Part time: 17,991 hours, 21,382 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT STATED THAT THE TOWER CALLED & SAID THEY SAW DEBRIS AFTER TAKEOFF.  GROUND OPS CONFIRMED PIECES OF A TIRE ON THE RUNWAY.  DECLARED AN EMERGENCY & RETURNED TO THE FIELD, RT INBD TIRE HAD SEPARATED.  MAINTENANCE REPLACED BOTH RT TIRES.
